... (60 mg for 5 days and a 10mg/taper for another 5 until I was off) I had terrible side effects. Anxiety, headaches, head/eye pressure, a whirly dizzy feeling, increased appetite, high blood pressure. I have been off the prednisone now for about 6 weeks and although many of my symtoms have subsided I still have bad anxiety & eye/head pressure and increasing dryness/soreness in my eyes. I am starting to feel depressed because it has been so long now since I just felt like myself. Has anyone ever experience anything similar? Would love to hear any feedback. Thank you
My husband was on prednisone for years before he was taken off. Never noticed any side effects. Have you contacted your doc, if not you really need to. Sorry I don't have any info for you, but Im sure others will pick up on this question soon and will ahve alot of feed back for you. Just hang in there, you will start hearing from people, some are at work right now.
Are you sure these symptoms are actually side effects of the prednisone and not further symptoms of the Bell's palsy. I found a really good website for you to check out that includes symptoms, treatments and support groups for people with Bell's palsy. Check it out at:
On the left hand side are a number of links to the different pages of this website. Chech it out and let me know what you think.
I think you need to be further evaluated by the neurologist because of your symptoms.
I have terrible reactions to steroids, so bad that I consider them to be life- threatening and tell all my docs to never give them to me unless it is absolutely necessary to save my life. I have severe mood swings, mania, depression, terrible anxiety, gain weight like crazy, retain water so that I appear swollen all over, etc and my mood swings can last as long as a year. Once you rule out anything life threatening by running your symptoms past your doctor, consider that you may just be someone who is very sensitive to steroids. Drink lots of water, eat right, exercise - you might consider doing a cleanse. Do anything you can to get them out of your body, including at the cellular level where some of them may be stored. Have patience - this too shall pass.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2013 • 4 answers
Postherpetic Neuralgia - Hi, I had Shingles followed by PHN (then followed by Bell's Palsy) about 15
Posted 11 Nov 2014 • 1 answer
Posted 7 May 2015 • 1 answer
Posted 8 Jul 2016 • 1 answer
Posted 10 Aug 2016 • 2 answers